MathSciNet Relay Station
MathSciNet bibliographic data
MR1985740 93B05 (49N70 86A99)
Díaz, J. I. On the von Neumann problem and the approximate controllability of Stackelberg-Nash strategies for some environmental problems. Mathematics and environment (Spanish) (Paris, 2002). RACSAM. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 96 (2002), no. 3, 343–356.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement